How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Hi my husband has had bad headaches and starry vision for 15

Customer Question

Hi my husband has had bad headaches and starry vision for 15 weeks and no pain killers cures them,was given Imigran (Samatriptan) nasel spray by doctor who thought it might be cluster headaches.blood results came back,we were told platelets level was 650 instead of 400 and high kidney level. what would cause this and could they be connected
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

High platelets can be a result of a bone marrow problem

Have they been high before?
Customer: replied 3 years ago.

last checked 2 years ago and fine then

Expert:  Dr. Phil, MD replied 3 years ago.
It could be the medicine causing it

was the level repeated?